| Model Number |
LNQ11 |
| Medical Device Problem Codes |
Battery Problem (2885); Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/24/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the patient representative was unable to obtain telemetry on the remote monitor with the mycarelink system for the implantable cardiac monitor.The patient representative attempted a manual transmission but did not receive telemetry.Troubleshooting steps included power cycling the monitor, checking for possible interference in the patient room, and confirming the patient was in a nursing facility.It was determined that there was no interference present.The diagnostics department was contacted and confirmed that the device had reached end of service (eos) and the patient had never transmitted data.The patient was referred to a clinic for further evaluation.No patient complications have been reported as a result of this event.
Event or Problem Description
It was further confirmed that the icm had transmitted over a 3 year period.No performance issue noted during that time.
Additional Manufacturer Narrative